# SDR A6WA201643899

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 INBD FLOORBOARD SUPPORT HAS CORROSION FROM FS 589.0 - 608.0.
